# SDR CA150429002

- Difficulty date: April 27, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Dhav DHC8106
- Aircraft time: 45,649 hours
- Engine: Pwa PW121
- Propeller: Hamstd 14SF7
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Holder
- Part number: BV0330012150
- Condition: Overheated
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) DURING FLIGHT, CREW SMELLED & SEEN SMOKE IN CABIN, ELECTRICAL.  THEY NOTICE IT WAS COMING FROM THE LT CABIN LIGHTING.  THEY PUT O2 MASK & FIRED A FIRE EXTINGUISHER ON THE LIGHT.  THE PLANE DIVERT TO NEAREST AIRPORT & LANDED SAFELY.  INSPECTION REVEALED THAT SMOKE WAS COMING FROM FLUORESCENT LIGHT LAMP HOLDER, SEE PICTURE.  ALL OTHER LAMP HOLDERS HAVE BEEN INSPECTED WITH NO FAULT FOUND ON THAT ACFT.  WE DIDN`T DO A FLEET INSPECTION BECAUSE ALL OTHER DHC8 HAVE BEEN MODIFIED WITH LED LIGHT IAW STC.  THIS ACFT IS SCHEDULE TO BE MODIFIED AT NEXT C CHECK.
